# SDR DL73K010287

- Difficulty date: February 17, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N306DL
- Make and model: Boeing 737232
- Aircraft serial: 23078
- Aircraft time: 48,801 hours, 38,429 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Intermittent
- Location: Cockpit
- Component: Cargo Fire Det.
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DET AFT LIGHT ILLUMINATED ERRATICALLY/INTERMITENT.  DEFERRED TO MCO AND PLAC PER MEL 26-00-19A.
